NEVER take cialis and methyl orals
- 02-14-2011, 07:53 PM
NEVER take cialis and methyl orals
so this may sound dumb to some of you on here but I didn't know this so thought I'd post it up and hopefully save someone else some pain.
I've been cutting on test/30mg of epi/11oxo and the other night I wanted to put the smack down on what had very high potential for 3 way action with two hot women. So took 30mg of research cialis. I know the max recommended dose is 20mg but this is some research shiate and in the past I've found research chems to be under dosed, this same company's clomid for example.
so anyway, I got some brutal head aches the next day and my lower back started to hurt seriously bad to the point where I have had to interupt my cycle and take a 4 day break from the epi.
so I do some research on it and I start to see that they have lower doses recommended (like 10mg of less) for people with liver issues since Cialis is supposedly somewhat difficult for your liver to metabolize.
So I thought I'd just put the heads up to all of you that take this when on PCT or when your on cycle and just want to give your gf a limp...hahah.... and DON'T take this if you're on methyl orals!
again, this may sound like a stupid post but I've been on here awhile and just never heard about it. Obviously I should have taken less and done my research FIRST but I didn't.
and worst part is I didn't even get to have a 3 way!!!
- 02-14-2011, 07:56 PM
That's the problem with methyls. Anything else you might take that puts strain on the liver is going to cause some problems. Injectables or Androseries are going to be the best bet for those who want to avoid the liver issues...BODY PERFORMANCE SOLUTIONS REP
Sustain Alpha is back!
- 02-14-2011, 07:57 PM
yeah, I've taken everything from M1T at stupid doses to 5 week mdrol cycles and never had issues, been on epi for 4 weeks and then one heavy dose of cialis just F'd me up
02-14-2011, 08:04 PM
02-14-2011, 08:08 PM
the M1t cycles were 10 years ago back when I had no idea what I was doing and was just sold a "supplement" from the local protein shop and I've had multiple blood tests done since then. I haven't done an mdrol cycle since early 2009, just not much cycles for me since pre 2009.
yeah, I've only stacked methyls at low does awhile back and feat like ****e so stopped quickly.
I'm going to take a week off and see how I feel but certainly plan to get blood work done after this cycle, like always.
02-14-2011, 08:31 PM
Dude, the stack and cialis didn't give you a headache; it was two chicks on the line at the same time!! F$ck, just one gives me a raging headache.....
02-14-2011, 08:36 PM
02-14-2011, 08:39 PM
02-14-2011, 08:44 PM
To be honest, I dont think the direct liver damage would have caused the headaches either. Rapid blood pressure changes are probably what caused these symptoms. Dangerous stuff to overdose like that with elevated "on cycle" BP levels.
02-15-2011, 11:12 AM
absolutely agree, It was probably blood pressure causing the headaches. However, Cialis is known to cause headaches in general though regardless of blood pressure issues. The two combined gave me a mid level migraine that lasted about 2 days
02-15-2011, 11:39 AM
Cialis by itself will gives some people head ache and lower back pain. 30mg is a hell of a big dose and that was your problem. If you don't have ED 3mg to 5mg will work fine.
02-15-2011, 11:41 AM
02-15-2011, 11:51 AM
yeah being on a methyl prob didn't help the situation, but the high dose of cialis is most likely the culprit. I always get stuffed up sinuses and sometimes headaches from levitra, which is shorter acting. Since cialis has a long half life I can see why it messed you up
02-15-2011, 11:54 AM
02-15-2011, 04:25 PM
its a vasodialator, it increases NO in the body....essentially like super strong l-arginine.
The vasodialation causes headaches. Hence the reason people take caffeine to help headaches, Caffeine is a vasoconstrictor.
It has nothing to do with the liver or the cycle.
02-15-2011, 04:33 PM
I mean why even take ED meds when you are on test... when I am on with a solid test base I could have taken 5 girls on!!! LOL My gf loves when I jump on cause she knows shes getting it often and multiple times. Maybe its just me, but heck, love being on test just for the libido boost. Then wind blows and I am hard... 15 yo all over again!
But yeah all ED meds are vasodilators and its this vasodilation/spasm that causes the headaches.
02-15-2011, 04:45 PM
02-15-2011, 05:07 PM
Similar Forum Threads
- By Gears McJuice in forum AnabolicsReplies: 3Last Post: 12-30-2009, 04:06 PM
- By poacher in forum SupplementsReplies: 1Last Post: 03-06-2008, 01:11 PM